# SDR SWAA2022021706061

- Difficulty date: June 5, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 45,521 hours, 26,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR BOARD SUPPORT BRAKE ASSY CRACKED AT STA 540 RIGHT OF CENTER / R&R FORWARD CARGO FLOOR BOARD SUPPORT AT STA 540 RIGHT PER SRM 51-40-02 AND SRM 51-10-02
